MathSciNet Relay Station
MathSciNet bibliographic data
MR1670733 60K35 (60F10)
Quastel, J.; Rezakhanlou, F.; Varadhan, S. R. S. Large deviations for the symmetric simple exclusion process in dimensions $d\geq 3$. Probab. Theory Related Fields 113 (1999), no. 1, 1–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement